# SDR DLM90080056

- Difficulty date: December 29, 2007
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT I/B HORIZONTAL STABILIZER MOUNT LVG/BUSHING CORRODED/PITTED.  REPAIRED HORIZONTAL STABILIZER MOUNT LUG IAW MD90 SRM 55-30-05 VOL.I.
